# SDR R61A20090004

- Difficulty date: February 13, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 1,662 hours, 1,366 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: M8372377R1407N
- Condition: Burned
- Location: Nr 2 Tat
- Part time: 1,662 hours, 1,366 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

CREW REPORTED SMELL OF SMOKE IN CABIN AND COCKPIT.  CREW FOLLOWED QRH PROCEDURES, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO AC AND FOUND CONNECTOR FOR TAT NR 2 BURNT.  REPLACED CONNECTOR PER AMM.  RETURNED AC BACK TO SERVICE.
